# SDR 96ZZZM1202

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SFO - DURING GEAR EXTENSION RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB IN LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (M)
